Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 80, NWS St. Louis, MO

April 3, 2010Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 3, 2010, 8:32 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Apr 3, 2010, 9:37 AM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2010, 8:32 AM CDT (13:32 UTC)
In effect from
Apr 3, 2010, 9:37 AM CDT
Expired
Apr 4, 2010, 8:13 PM CDT
In force
35 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 21.64 ft at Apr 3, 2010, 4:00 PM CDT.

actionminormoderate202504/0304/0404/0504/06
Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WGUS43 KLSX 031332
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
832 AM CDT SAT APR 3 2010

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI... 

  MISSISSIPPI RIVER AT QUINCY LD21 AFFECTING ADAMS AND MARION 
  COUNTIES

  MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.NEARLY ONE INCH OF RAIN FELL ACROSS THE AREA YESTERDAY AFTERNOON THROUGH
THE OVERNIGHT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC001-MOC127-041332-
/O.NEW.KLSX.FL.W.0079.100403T1800Z-100409T0000Z/
/QLDI2.1.ER.100403T1800Z.100404T1200Z.100408T0000Z.NO/
832 AM CDT SAT APR 3 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT QUINCY LD21.
* FROM THIS AFTERNOON TO WEDNESDAY EVENING.
* AT 8:00 AM SATURDAY THE STAGE WAS 16.8 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 17.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  MINOR FLOODING BEGINS.
* IMPACT...AT 14.0 FEET...UNPROTECTED BOTTOMLANDS FLOOD.


$$

MOC073-139-041331-
/O.NEW.KLSX.FL.W.0080.100403T1437Z-100406T0600Z/
/HRNM7.1.ER.100403T1437Z.100404T0000Z.100405T0600Z.NO/
832 AM CDT SAT APR 3 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT HERMANN
* UNTIL MONDAY.
* AT 7:30 AM SATURDAY THE STAGE WAS 20.8 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 21.6 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/04  04/05  04/06  04/07  04/08

MISSISSIPPI RIVER 
  QUINCY LD21     17.0   16.75      17.4   17.4   17.3   17.1   16.9

MISSOURI RIVER
  HERMANN         21.0   20.81      21.5   20.8   20.7   20.2   18.8
3 follow-up statements
609 
WGUS83 KLSX 040114
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
814 PM CDT SAT APR 3 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 


  MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES 

  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES 

  MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AROUND 1.00 INCH OF PRECIPITATION 
THAT FELL ACROSS THE BASIN DURING THE PAST 24 HOURS...WITH SOME 
LOCALLY HIGHER AMOUNTS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-151-050114-
/O.EXT.KLSX.FL.W.0081.000000T0000Z-100406T0300Z/
/CMSM7.1.ER.100403T2130Z.100404T0600Z.100404T1500Z.NO/
814 PM CDT SAT APR 3 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL MONDAY EVENING.
* AT  8:00 PM SATURDAY THE STAGE WAS ESTIMATED AT 17.6 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CRESTING AND WILL FALL TO BELOW FLOOD STAGE 
  BY LATE SUNDAY AFTERNOON.

$$

MOC073-139-050113-
/O.EXT.KLSX.FL.W.0042.000000T0000Z-100409T0800Z/
/GSCM7.1.ER.100312T0717Z.100404T0600Z.100407T2000Z.NO/
814 PM CDT SAT APR 3 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL LATE THURSDAY NIGHT.
* AT 8:00 PM SATURDAY THE STAGE WAS ESTIMATED AT 23.9 FEET.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 23.9 
  FEET AFTER MIDNIGHT SUNDAY.

$$

MOC073-139-050113-
/O.CON.KLSX.FL.W.0080.000000T0000Z-100406T0600Z/
/HRNM7.1.ER.100403T1330Z.100404T0600Z.100405T0600Z.NO/
814 PM CDT SAT APR 3 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL LATE MONDAY NIGHT.
* AT  7:30 PM SATURDAY THE STAGE WAS 21.6 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.9 FEET BY 
  AFTER MIDNIGHT SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY MONDAY MORNING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/04  04/05  04/06  04/07  04/08

MISSOURI RIVER
  CHAMOIS         17.0  E17.60      17.1   15.9   15.8   15.1   14.1
  GASCONADE       22.0  E23.90      23.8   22.9   22.6   22.3   21.3
  HERMANN         21.0   21.58      21.8   20.7   20.3   19.8   18.5
828 
WGUS83 KLSX 041518
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 AM CDT SUN APR 4 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
        
       THE MISSOURI RIVER AT 

                ...GASCONADE
                ...HERMANN 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS 
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-051518-
/O.EXT.KLSX.FL.W.0042.000000T0000Z-100409T2100Z/
/GSCM7.1.ER.100312T0717Z.100404T1800Z.100408T0900Z.NO/
1018 AM CDT SUN APR 4 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL FRIDAY AFTERNOON.
* THE MORNING STAGE WAS ESTIMATED AT 23.5 FEET.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO NEAR 21.9 FEET THURSDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND BEGINS.

$$

MOC073-139-051517-
/O.EXT.KLSX.FL.W.0080.000000T0000Z-100405T1619Z/
/HRNM7.1.ER.100403T1330Z.100404T0245Z.100404T1619Z.NO/
1018 AM CDT SUN APR 4 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL MONDAY MORNING.
* AT  9:30 AM SUNDAY THE STAGE WAS 21.1 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER THIS MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/05  04/06  04/07  04/08  04/09

MISSOURI RIVER 
  GASCONADE       22.0  E23.50      22.4   22.5   22.4   21.9   21.2
  HERMANN         21.0   21.11      20.0   20.3   20.1   19.1   18.3
173 
WGUS83 KLSX 050113
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
813 PM CDT SUN APR 4 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT 
AT HERMANN...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-050143-
/O.CAN.KLSX.FL.W.0080.000000T0000Z-100405T1619Z/
/HRNM7.1.ER.100403T1330Z.100404T0245Z.100404T1830Z.NO/
813 PM CDT SUN APR 4 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT HERMANN.
* AT  6:30 PM SUNDAY THE STAGE WAS 20.6 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:30 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 20.5 FEET BY TUESDAY 
  MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/05  04/06  04/07  04/08  04/09

MISSOURI RIVER
  HERMANN         21.0   20.60      20.2   20.5   20.3   19.6   18.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:53 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 3, 6:53 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
653 AM CDT SAT APR 3 2010

.DISCUSSION...
/508 AM CDT SAT APR 3 2010/

WIDE BAND OS SHOWERS AND THUNDERSTORMS WAS SHIFTING EWD THRU THE CWA
EARLY THIS MRNG AHEAD OF THE MID-UPPER LEVEL TROF EXTENDING FROM A MID
LEVEL LOW OVER NWRN MN S TO A STRONG VORT MAX OVER SWRN AR. MOST OF
THIS ACTIVITY WAS ALSO ASSOCIATED WITH LOW LEVEL MOISTURE
CONVERGENCE...WAA AND THETA E ADVECTION ON THE NOSE OF A SWLY LLJ
AND ALONG A PREFRONTAL TROF...OUTFLOW BOUNDARY. THERE WAS MORE
SCATTERED ACTIVITY ALONG OR JUST AHEAD OF THE ACTUAL CDFNT
EXTENDING FROM WI S-SW THRU NERN MO TO SWRN MO. MOST OF THE
PRECIPITATION FOR THE REST OF THE MRNG SHOULD BE ACROSS IL E OF
THE MISSISSIPPI RIVER. WILL HAVE CLEARING FROM W TO E TODAY BEHIND
THE MID-UPPER LEVEL TROF AND ASSOCIATED CDFNT. WILL ALSO HAVE MORE
NORMAL TEMPERATURES TODAY...COOLER THAN THE LAST SEVERAL DAYS DUE
TO CLOUD COVER AND CAA THIS MRNG. TEMPERATURES WILL COOLER TGT AS
WELL MAINLY DUE TO LOWER SFC DEWPOINTS. WELL ABOVE NORMAL
TEMPERATURES CAN BE EXPECTED FOR SUN WITH INCREASING S-SWLY LOW
LEVEL FLOW AND UPPER LEVEL HEIGHTS RISING. ELEVATED CONVECTION
WILL RETURN TO THE CWA BY SUN NGT AS A STRONG SWLY LLJ BRINGS LOW
LEVEL MOISTURE BACK TO THE AREA. THE MODELS ALSO FORECAST A FRONT
TO SAG SWD INTO NRN MO. THERE IS STILL A LOT OF MODEL UNCERTAINTY
WITH THE PLACEMENT OF THE GREATEST QPF SUN NGT AND HOW FAR S THIS
PRECIPITATION WILL GET. THE CHANCE OF SHOWERS/THUNDERSTORMS WILL
CONTINUE MON BUT SHOULD SHIFT MAINLY N OF THE CWA MON NGT AS THE
FRONT SHIFTS N OF THE CWA. SHOWERS/STORMS WILL MOVE THROUGH THE
AREA TUE AFTN AND TUE NGT AS A MID-UPPER LEVEL LOW MOVES NEWD THRU
THE NRN PLAINS AND DRAGS AN ASSOCIATED CDFNT SEWD THOUGH THE CWA.

GKS

&&

.AVIATION...
/628 AM CDT SAT APR 3 2010/

-SHRA HAS ENDED AT ALL TAF SITES EARLY THIS MORNING WITH FNTL
PASSAGE IMMINENT AND SKIES CLRG FROM WEST TO EAST BEHIND THE
CDFNT. SFC OB TRENDS OVER THE PAST FEW HOURS SUGGEST THAT THERE
WILL BE A BRIEF PD OF MVFR CIGS BEFORE SKIES CLR AND VFR
CONDITIONS PREVAIL. HAVE ADDED DETAIL TO THE TAFS PRIMARILY FOR
WIND DIRECTION TO DEPICT WINDS VEERING WLY OR NWLY AFTER
FROPA...THEN BACKING WITH PASSAGE OF SFC RIDGE BEFORE VEERING
AGAIN LATE IN THE PD AHEAD OF THE NEXT SYSTEM.

SPECIFICS FOR KSTL...PLEASE SEE ABOVE DISCUSSION.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 3, 5:47 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
547 AM CDT SAT APR 3 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041100-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
547 AM CDT SAT APR 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS WEST CENTRAL AND
SOUTHWEST ILLINOIS THIS MORNING.

MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS OVER PARTS OF THE AREA
SUNDAY NIGHT THROUGH WEDNESDAY.

MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GKS

In the hours before

Local storm report, Apr 3, 7:39 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 AM CDT SAT APR 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     HEAVY RAIN       MEXICO                  39.17N  91.87W
04/03/2010  M1.43 INCH       AUDRAIN            MO   TRAINED SPOTTER

            FROM 430 PM TO 1250 AM...NO FLOODING OBSERVED.

&&

KARLZ
Local storm report, Apr 3, 7:41 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
741 AM CDT SAT APR 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HEAVY RAIN       7 S STEELVILLE          37.87N  91.36W
04/03/2010  M1.30 INCH       CRAWFORD           MO   TRAINED SPOTTER

&&

KARLZ
Local storm report, Apr 3, 7:42 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 AM CDT SAT APR 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     HEAVY RAIN       MORRISON                38.67N  91.63W
04/03/2010  M2.50 INCH       GASCONADE          MO   TRAINED SPOTTER

&&

KARLZ
Local storm report, Apr 3, 8:22 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 AM CDT SAT APR 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 AM     HAIL             TRENTON                 38.61N  89.68W
04/03/2010  M0.25 INCH       CLINTON            IL   TRAINED SPOTTER

&&

KARLZ
Local storm report, Apr 3, 8:29 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 AM CDT SAT APR 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 AM     HEAVY RAIN       7 S BLAND               38.20N  91.63W
04/03/2010  M1.75 INCH       GASCONADE          MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Apr 3, 8:30 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
830 AM CDT SAT APR 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HAIL             TRENTON                 38.61N  89.68W
04/03/2010  M0.25 INCH       CLINTON            IL   TRAINED SPOTTER

&&

KARLZ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:39 PM CDTAreal Flood AdvisoryLSXCallaway, Cole, Osage6 hr
Apr 3, 6:43 AM CDTRiver Flood WarningLSXOsage13 hr
Apr 3, 8:32 AM CDTRiver Flood WarningLSXMarion29 hr
Apr 3, 9:46 AM CDTRiver Flood WarningLSXCallaway, Osage25 hr
Apr 3, 10:52 AM CDTRiver Flood WarningLSXLincoln21 hr
Apr 3, 10:58 AM CDTRiver Flood WarningLSXLincoln54 hr

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.